Journal of the Mathematical Society of Japan

Existence of curves of genus three on a product of two elliptic curves

Hisao YOSHIHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 49, Number 3 (1997), 531-537.

Dates
First available in Project Euclid: 11 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226417074

Digital Object Identifier
doi:10.2969/jmsj/04930531

Mathematical Reviews number (MathSciNet)
MR1452701

Zentralblatt MATH identifier
0899.14010

Subjects
Primary: 14K05: Algebraic theory
Secondary: 14K22: Complex multiplication [See also 11G15]

Citation

YOSHIHARA, Hisao. Existence of curves of genus three on a product of two elliptic curves. J. Math. Soc. Japan 49 (1997), no. 3, 531--537. doi:10.2969/jmsj/04930531. https://projecteuclid.org/euclid.jmsj/1226417074


Export citation